Alert archive / Arkansas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 46, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 25, 2000, 1:26 PM CST for Phillips County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2000, 1:26 PM CST (19:26 UTC)
- Expired
- Mar 25, 2000, 2:10 PM CST
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Whole counties
County Phillips County, AR
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1373 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMEG 251926 SVRMEM ARC107-252010- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 126 PM CST SAT MAR 25 2000 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PHILLIPS COUNTY IN NORTHEASTERN ARKANSAS * UNTIL 210 PM CST * AT 123 PM CST...A SEVERE THUNDERSTORM WAS MOVING INTO WESTERN PHILLIPS COUNTY WEST OF MARVELL. THE STORM WAS MOVING EAST AT 25 MPH. * THE STORM WILL BE NEAR MARVELL AND WATKINS CORNER BY 135 PM...AND NEAR TRENTON AND ONEIDA AROUND 150 PM. .SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. N
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 9:49 AM CST, 3 hours 37 minutes earlier.
Area forecast discussion, Mar 25, 9:49 AM CST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 949 AM CST SAT MAR 25 2000 UPDATE MAY BE NEEDED BY LATE MORNING TO RAISE POPS. COLD FRONT GENERALLY ALONG INTERSTATE 40. DEWPOINTS BEGINNING TO DROP NORTH OF THE FRONT. MAIN QUESTION IS HOW FAR SOUTH FRONT WILL DRIFT BEFORE BECOMING STATIONARY. 3 HOUR PRESSURE FALLS ALMOST NON-EXISTANT NEAR FRONT...SO MAY NOT BE MUCH MORE PROGRESS SOUTHWARD. LIFTED INDEX ALREADY AROUND -4...BUT DEEP MOISTURE CURRENTLY LACKING. CAPE AROUND 2000 ALSO. EXPECT CONVECTION TO BECOME A LITTLE LESS WIDESPREAD AS IT MOVES INTO EAST HALF OF AR. STILL WOULD NOT BE TOTALLY SHOCKED TO SEE A SEVERE STORM DURING THE AFTERNOON ACROSS NORTH MS. HIGH TEMPS WILL ALSO NEED TO BE MONITORED NORTH OF THE FRONT. 10 .MEM...NONE.
Nearby
Severe Thunderstorm Warnings in Arkansas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.